# SDR IPXA2015062690553

- Difficulty date: June 15, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 60,456 hours, 11,090 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT NLG TRUNION FITTING CRACKED ADJACENT TO PIN BOSS.  REPAIRED NLG RT TRUNION FITTING IAW SRM 53-10-14, REPAIR 2, FIG 202.
